# SDR SWAA2024011628787

- Difficulty date: December 6, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 37,321 hours, 17,423 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE BEAM UPPER FLANGE BS 986.5 AND LBL 43 WL 208.1 AT AFT GALLEY AREA 2023-751590<[01] TOOL USED ULTRASONIC EQUIPMENT P/N 45MG; S/N 130066401; DUE DATE 05/OCT/24;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 60009161631; DUE DATE: 31-JAN-24.;[03] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 60009161631; DUE DATE: 31-JAN-24.;[04] PERFORMED PERMANENT REPAIR LOCATED ON FLOOR BEAM STRUCTURE UPPER FLANGE BS 986.5 BTW LBL40 AND LBL47 WL208.1 IAW B737-800 SRM SRM 53-70-51-2R-6 REPAIR 6 SRM 51-40-02. SEE INDIVIDUAL SIGN OFF BELOW.;[05] PERFORMED PERMANENT REPAIR LOCATED ON FLOOR BEAM STRUCTURE UPPER FLANGE BS 986.5 BTW LBL40 AND LBL47 WL208.1 IAW B737-800 SRM SRM 53-70-51-2R-6 REPAIR 6 SRM 51-40-02. SEE INDIVIDUAL SIGN OFF BELOW. CERTIFIED AS RII
